BJPS is an IMS supported journal  
 
  Brazilian Journal of Probability and Statistics
  Aims and Scope
  Submissions
  Subscriptions
Future Papers
  Published Papers
 
Published Papers 1987-2008
Published Papers 2009-
  Instructions for Referees
  Copyright, Page Charges and Offprints
  Subscribe to Mailing List
   
Other IMS Journals
 
BJPS is supported by:
 
 
 
   
   
 

Papers to Appear in Subsequent Issues

SPECIAL VOLUME - Call for papers

During the 17th edition of the Brazilian School of Probability, the organizers have announced their wish of having a special volume related to this meeting. We can now make its official announcement and call for papers. (Read more...)


Bayesian factor models for the detection of coherent patterns in gene expression data

Vinicius Diniz Mayrink and Joseph Edward Lucas

Slope Influence Diagnostics in Conditional Heteroscedastic Time Series Models

Mauricio Zevallos and Luiz Koodi Hotta

Some Refinements on Fedorov's Algorithms for Constructing D-optimal Designs

Luai Al Labadi

First order non-negative integer valued autoregressive processes with power series innovations

Marcelo Bourguignon and Klaus Leite Pinto Vasconcellos

Estimating the Renyi Entropy of Several Exponential Populations

Suchandan Kayal, Somesh Kumar, and P Vellaisamy

Sub-Gaussian bound for the one-dimensional Bouchaud trap model

Manuel Antonio Cabezas

The generalized time-dependent logistic frailty model: an application to a population-based prospective study of incident cases of lung cancer diagnosed in Northern Ireland

Vera Lucia Damasceno Tomazella, Eder Angelo Milani, Teresa Cristina Martins Dias, and Francisco Louzada Neto

A Gene-by-gene multiple comparison analysis: A predictive Bayesian approach

Erlandson F Saraiva and Francisco Louzada

The Burr XII power series distributions: A new compounding family

Rodrigo B. Silva and Gauss M. Cordeiro

Bivariate Sinh-Normal Distribution and A Related Model

Debasis Kundu

Bayesian analysis and diagnostic of overdispersion models for binomial data

Carolina C. M. Paraíba, Carlos A. R. Diniz, and Rubiane M. Pires

Asymptotic Distribution of the Estimated Parameters of an ARMA(p, q) Process with mixing innovations

Sugata Sen Roy

An optimal combination of risk-return and naive hedging

Wan-Yi Chiu

Estimation of parameters in Laplace distributions with interval censored data

Saralees Nadarajah and Vera L Tomazella

Estimates of the PDF and the CDF of the exponentiated Weibull distribution

Mojtaba Alizadeh, Seyyed Fazel Dr. Bagheri, Ezatollah Dr. Baloui Jamkhaneh, and Saralees Prof. Nadarajah

Introduction to Regularity Structures

Martin Hairer

Almost sure central limit theorem for exceedance point processes of stationary sequences

Zhongquan Tan

Occupation densities for certain processes related to sub-fractional Brownian motion

Ibrahima Mendy and Ibrahim Dakaou

Coherent forecasting for over-dispersed time series of count data

Raju Maiti and Atanu Biswas

A note on space-time H older regularity of mild solutions to stochastic Cauchy problems in Lp-spaces

Rafael Serrano

Parameter estimations for the sub-fractional Brownian motion with drift at discrete observation

Nenghui Kuang and Bingquan Liu

On matrix-variate Birnbaum-Saunders distributions and their estimation and application

Victor Leiva

On the Harris-G class of distributions: general results and application

Luis Gustavo Bastos Pinho, Gauss Moutinho Cordeiro, and Juvêncio Santos Nobre

Angular Spectra for non-Gaussian Isotropic Fields

Gyorgy H Terdik

Nonparametric estimation of the residual entropy function with censored dependent data

G Rajesh, E I Abdul Sathar, R Maya, and K.R.Muraleedharan Nair

Generalizations of some probability inequalities and Lp convergence of random variables for any monotone measures

Hamzeh Agahi, Adel Mohammadpour, and Radko Mesiar

On The Number Of Leaves In A Random Recursive Tree

Yazhe Zhang

A new weighted Lindley distribution with application

Hassan S Bakouch

Inferences in Median Regression Models for Asymmetric Longitudinal Data: A Quasi-Likelihood Approach

Brajendra Sutradhar, Varathan Nagarajah, Vandna Jowaheer, and Atanu Biswas

Likelihood-based inference for population size in a capture-recapture experiment with varying probabilities from occasion to occasion

Luis E. B. Salasar, José G. Leite, and Francisco Louzada

A note on the Bramson-Kalikow process

Sacha Friedli

Adaptive Significance Levels Using Optimal Decision Rules: Balancing by Weighting the Error Probabilities

Luis Raul Pericchi and Carlos Alberto Pereira

Noise, interaction, nonlinear dynamics and the origin of rhythmic behaviors

Giambattista Giacomin and Christophe Poquet

On risk unbiased estimation after selection

Nader Nematollahi and Mohammad Jafari Jozani

Corrigendum to "The beta log-logistic distribution" by Artur J. Lemonte in Brazilian Journal of Probability and Statistics, 28(3), 313-332

Artur José Lemonte

The Virial Series for a Gas of Particles with Uniformly Repulsive Pairwise Interaction and its Relation with the Approach to the Mean Field

Domingos Marchetti

An INAR model with discrete Laplace marginal distributions

Miroslav M. Ristic, Aleksandar S. Nastic, and Miodrag S. Djordjevic

Exponential approach to, and properties of, a non-equilibrium steady state in a dilute gas

Eric Anders Carlen, Joel L. Lebowitz, Clément Mouhot

Assigning probabilities to hypotheses in the context of a binomial distribution

Casper Albers, Otto J.W.F. Kardaun, Willem Schaafsma

A recurrent random walk on the p-adic integers

Manuel Cruz-López and Antonio Murillo-Salas
 
   
 
 

web site contact: imswebmaster@imstat.org